Jump to content

Photo

Isotretinoin 5 Days In

isotretinoin side effects accutane chest pain hair loss new

2 replies to this topic

#1 conabb

conabb

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Joined: 05-August 13

Posted 05 August 2013 - 02:11 PM

Ive been on 30mg of isotretinoin (roaccutane) for 5 days and my eye brows are beginning to fall out! you cant see any patches or anything yet but i touch them and clumps of hair is coming out! Also for the last 2 days im getting sharp chest pains which feels as though someone is sitting on me. Im also feeling very rough, however i dont know whether thats just catching something or if its side effects. Im unsure whether the chest pain will be from the medication as its only my fifth day but its getting worse and its concerning, hope someone can enlighten me to whats happening or if something similar is happening? 



#2 MoonlitRiver

MoonlitRiver

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 433
    Likes: 142
About Me
  • Gender:Female
  • Location:United Kingdom
  • Joined: 07-January 12

Achievements

     

Posted 05 August 2013 - 02:42 PM

I know very little about Isotretinoin and its side-effects never having taken it myself, but I would always advise getting any form of chest pain checked out by a doctor, especially if you think it's getting worse. Five days of any medication is enough to see side effects and chest pain can sometimes indicate something serious so it's definitely worth getting a professional medical opinion on it. Best to be on the safe side! 


My Current Treatment Plan

 

Morning: Lymecycline
 

Evening: Dianette + Epiduo

Diet: eliminated dairy

 

My Log: http://www.acne.org/messageboard/topic/331567-diary-of-a-three-pronged-attack-my-mission-to-get-clear-skin-and-avoid-roaccutane/#entry3369787 

 

Acne status: essentially clear and just waiting for hyperpigmentation to fade

 

"I would rather learn what it feels like to burn than feel nothing at all." ~ Ron Pope
 


#3 Like Moonlight

Like Moonlight

    Member

  • Moderators
  • Posts & Likes
    Posts: 967
    Likes: 172
About Me
  • Gender:Female
  • Joined: 17-May 13

Achievements

     

Posted 05 August 2013 - 03:23 PM

I would recommend stopping the medication and contact our doctor and see what they say. The chest pains are concerning, something you need to talk with your doctor about. You could stop the medication for a few days and see if the effects you've been having go away. Maybe you need a lower dosage to ease you into the medication. Seriously though talk to the doctor, don't take advice from here when if comes to your health. Make sure you get it checked out
Regimen:
AM: CeraVe foaming face wash, 100mg Spirolactone
PM: CeraVe foaming face wash, witch hazel, Acne.org AHA+
Been taking Sprio since 1/2013




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users